# SDR FDEA202401060040

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26706
- Aircraft time: 73,999 hours, 28,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: 20131A
- Part serial: 57655
- Condition: Inoperative
- Location: Unknown
- Part time: 4,792 hours, 3,357 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 EMERGENCY EXIT LIGHT , EMERGENCY EXIT LOCATION  LIGHT AND SLIDE LIGHT INOP.   REPLACED FORWARD BATTERY PACK IAW AMM 33-51-07-2,  EMERGENCY LIGHTS AND SIGNS TEST GOOD.  BATTERY PACK.
